# SDR CA121105017

- Difficulty date: October 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtorqued
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB , BETWEEN FL50 AND FL60, THE NR 1 ENGINE EXPERIENCED AN OVERTORQUE FOLLOWED BY VIBRATIONS.  THE CREW DECIDED TO SHUT THE ENGINE DOWN AND DIVERTED AND LANDED SAFELY SINGLE ENGINE. TROUBLESHOOTING IS ON-GOING
